# SDR SWIA202006161124

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 43,184 hours, 37,625 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Chafed
- Location: Cockpit O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OBSERVER OXYGEN SYSTEM FCD INSPECTION, FOUND OXYGEN FLEXIBLE HOSE CHAFED.  FILED CLOSED   REMOVED AND REPLACED OBSERVER OXYGEN MASK FLEXIBLE HOSE REFERENCING APPLICABLE STEPS OF AMM.  LEAK CHECK GOOD.
